Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I am having rashes on my stomach,legs and arms with itchy genital area even after taking medicines

Hi i am 24 yrs old i amhaving rash on my stomach,legs and arms i bdid a urine test and was told that i have Epithebial cells .i have take all the prescribed medications(Augentine 625mg,Nebastine500mg,Metro tabs) and i am still having the rash on my body i am 24 yrs old female i did a blood and urine test, and i was diagnose with ePITHEBIAL CELLS IN MY URINE I TOOK THE PRESCRIBED MEDICATION(ANTOBIOTICS-augentine,amoxylline,nebastine,metro tabs) my boyfriend was also diagonise with epithebial cells and granule cast in his urine he is also taking his medication.His only discomfort is that his penis itches i am having skin rash and they are becoming worst on my stomach, legs,and arms and my genital area also itches
Asked On : Thu, 19 May 2011
Answers:  5 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
u are not describe that weather u are going for unprotected sex with your friend ,sign of epithelial cell is something wrong in your urinary tract so u must do somespecial investigation for that & then choose anti-bioticts accordinglly u must take a dose of anti-fungal with antibiotics if symptoms persist then try good homoeopath
Answered: Thu, 30 Jun 2011
  User's Response
hello dear, looks like u have urticaria.
epithelial cells in urinary tract may be due to calculi in your tract somewhere, or some degree of UTI.
since both of you are suffering from similar complains, looks like a sexually transmitted disease.
Both of you need medical evaluation.
Visit a good nearby physician.
Answered: Thu, 30 Jun 2011
General & Family Physician Dr. Prahlad S. Patki's  Response
It appears you have chronic urinary tract infection. Hope you have completed antibiotic course. Advise you to take Ranalka 2 tsf in a glass of water twice a day before food for two weeks . Please under go urine analysis after two weeks and get back.
Answered: Fri, 1 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
I think you have to consult with sexologist and you might be suffer from sexual transmitted disease may be syphilis or gonorrhoea.
Answered: Tue, 14 Jun 2011
  User's Response

consult docter for sex tranmited disease like syphilis, gannorrhea.and start medicins accordingly.Or it is urticaria. consult your doctor indetails.
Answered: Thu, 19 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor